# SDR RAIA961025

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 2435 · Starter-Generator
- Part: O-Ring
- Part number: NSA8203113
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIA - FLT 7541 - RIGHT ENGINE OIL PSI LOW WARNING ILLUMINATED, AND GAUGE INDICATED LOW OIL PRESSURE.  MAINTENANCE REPLACED THE STARTER/GENERATOR SHAFT O-RING.  (M)
